# SDR DALA2024121711793

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 7,704 hours, 3,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 43.5 CORRODED AFT OF LAV D4. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2500-2647/088 00116 REPAIRED PER PRI 622771-14 REV 0 AND 1 AND ER/A 622771-14 REV ORIGINAL. (LP# 0705347)
